Skip to main content
Article
Ramsey Set Numbers in Balanced Complete Multipartite Graphs
Journal of Combinatorial Mathematics and Combinatorial Computing
  • Colton Magnant, Georgia Southern University
  • Adam Yusko
Document Type
Article
Publication Date
5-1-2011
Disciplines
Abstract

One natural extension of classical Ramsey numbers to multipartite graphs is to consider 2-colorings of the complete multipartite graph consisting of n parts, each of size k, denoted K n×k . We may then ask for the minimum integer n such that K n×k →{G,H} for two given graphs G and H. We study this number for the the cases when C and H are paths or cycles and show some general bounds and relations to classical Ramsey theory.

Citation Information
Colton Magnant and Adam Yusko. "Ramsey Set Numbers in Balanced Complete Multipartite Graphs" Journal of Combinatorial Mathematics and Combinatorial Computing Vol. 77 (2011) p. 187 - 196
Available at: http://works.bepress.com/colton_magnant/18/